Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

J. Zhang - Z. Liu - M. Squassina

Modulational stability of ground states to nonlinear Kirchhoff equations

created by squassina on 23 Oct 2018

[BibTeX]

Submitted Paper

Inserted: 23 oct 2018
Last Updated: 23 oct 2018

Year: 2018

Abstract:

We investigate the stability of ground states to a nonlinear focusing Schr\"odinger equation in presence of a Kirchhoff term. Through a spectral analysis of the linearized operator about ground states, we show a modulation stability estimate of ground states in the spirit of one due to Weinstein {\it SIAM J. Math. Anal.}, 16(1985),472-491.

Keywords: Kirchhoff equations, ground state, modulation stability


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1